# SDR MALA976345

- Difficulty date: February 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N444XJ
- Make and model: Saab 340B
- Aircraft serial: 444
- System (JASC): 2450 · AC Power Distribution System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Lt Avionics
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LT AVIONICS BUS DEAD AND CONFIG WARNING LIGHT PROBLEM.  AIRCRAFT RETURNED TO DTW.  MAINTENANCE RESET CIRCUIT BREAKER, ALL CHECKS GOOD.
